I'd like to get some advice from you guys on how to approach my boyfriend about a couple things. He's done a complete turnaround from when i met him 7 years ago pertaining to how he takes care of himself and how open he is to talking about his diabetes and issues that are involved. After 7 years i understand alot about his daily issues - how things affect him - the signs that his blood sugar is low or high - his mood swings. But there is one thing that i can't seem to understand. I never push him or act like i know better than him cause i know that will just make him shut me out. however, he went to the doctor a month or so ago and they said his cholesterol is extremely high and that he needs to be on medication for it. He shrugged it off and hasn't taken any of the medication. I've only asked about it once and he just said that no he's not taking it cause he doesn't think he'll see any difference. I just left it at that. But i am worried. For it to be bad enough for the doctor to prescribe medication it must be bad. He complained the other night about his legs hurting. A hurt he's never felt before. Of course i start thinking the worst and i am worried that all these new aches and pains are related to the high cholesterol affecting his already bad circulation. Any advice?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...